# SDR SWAA2024011529026

- Difficulty date: December 7, 2023
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N8562Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64171
- Aircraft time: 19,397 hours, 9,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER COMPARTMENT FLOOR STRUCTURE HAS EVIDENCE OF CORROSION UNDER AND AROUND SEALANT AT STA 947 RBL 25.<[01] REMOVED AFT PASSENGER COMPARTMENT FLOOR STRUCTURE CORROSION AT STA 947 RBL 25 ;MEASURED THICKNESS DEPTH REMAIN .151' ORIGINAL THICKNESS MEASURED .189' WIDTH MEASURED REMAIN .217' ORIGINAL .221' FOUND OUT OF LIMIT PER SRM 53-70-51-1A-1;[02] FABRICATED REPAIR SHIM PER SRM 53-40-51-2R-8 AND EA # 23-153-03630 OK TO INSTALL;[03] WRITTEN IN ERROR;[04] FABRICATED REPAIR SHIM PER SRM 53-70-51-2R-8 AND EA # 23-153-03630;[05] WORK ENTRY ITEM #2 WRITTEN IN ERROR. VERIFIED REPAIR SHIM FABRICATED PER SRM 53-70-51-2R-8 AND EA # 23-153-03630. (RII);[06] REJECT: MEASUREMENT #17 'CORRODED ELEMENT PART NUMBER ()' HAS P/N 1475504-19 ENTERED WHICH DOES NOT SHOW AS APPLICABLE IN EITHER THE BOEING PART NUMBER SEARCH OR THE AIPC SEARCH.   PLEASE VERIFY PART NUMBER BEFORE CLOSING OUT FAULT.  **PLEASE NOTE THAT ALL CORRECTIONS MUST BE DONE ON ORIGINAL FAULT. INSPECTION WILL CLEAR REJECTION FAULT AFTER REJECTED TASK/FAULT HAS BEEN CORRECTED.**;[07] INSPECTION CONFIRMS MEASUREMENT #17 HAS BEEN CORRECTED WHICH CLEARS THE REJECTION NOTED IN CORRECTIVE ACTION #6. THE ATTACHED REJECTION CARD HAS BEEN CLEARED AT THIS TIME PER MPM 51.03.01.;[08] INSTALLED SHIM AND LAV TIEDOWN FITTING PER SOPM 20-50-01. COMPLIED WITH ALL WORKSTEPS FROM EA 23-153-03630
